Universidad Complutense de Madrid
E-Prints Complutense

Estimation of a monotone percentile residual life function under random censorship

Impacto

Downloads

Downloads per month over past year

Franco Pereira, Alba M. (2013) Estimation of a monotone percentile residual life function under random censorship. Biometrical journal, 55 (1). pp. 52-67. ISSN 0323-3847

[img] PDF
Restringido a Repository staff only

664kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/bimj.201100199/pdf


URLURL Type
http://www.wiley.com/Publisher


Abstract

In this paper, we introduce a new estimator of a percentile residual life function with censored data under a monotonicity constraint. Specifically, it is assumed that the percentile residual life is a decreasing function. This assumption is useful when estimating the percentile residual life of units, which degenerate with age. We establish a law of the iterated logarithm for the proposed estimator, and its n-equivalence to the unrestricted estimator. The asymptotic normal distribution of the estimator and its strong approximation to a Gaussian process are also established. We investigate the finite sample performance of the monotone estimator in an extensive simulation study. Finally, data from a clinical trial in primary biliary cirrhosis of the liver are analyzed with the proposed methods. One of the conclusions of our work is that the restricted estimator may be much more efficient than the unrestricted one.


Item Type:Article
Uncontrolled Keywords:Aging notions; Censored data; Nonparametric estimation; Reliability; Survival analysis
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:24382
Deposited On:28 Jan 2014 12:56
Last Modified:10 Aug 2018 07:56

Origin of downloads

Repository Staff Only: item control page